# SDR DALA2017010400059

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 58,193 hours, 31,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VERIFICATION. STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER ON RIGHT AFT NLG DOOR AFT HINGE CUTOUT IAW SRM 53-30-01.
